Radial symmetry of topological solutions in the self-dual Maxwell-Chern-Simons gauged $O(3)$ sigma model
Bull. Korean Math. Soc. 2011 Vol. 48, No. 5, 1111-1117
https://doi.org/10.4134/BKMS.2011.48.5.1111
Printed September 1, 2011
Kyungwoo Song
Kyung Hee University
Abstract : Using the moving plane method, we establish the radial symmetry of topological one-vortex solutions of a semilinear elliptic system arising from the self-dual Maxwell-Chern-Simons $O(3)$ model.
Keywords : Maxwell-Chern-Simons $O(3)$ model, radial symmetry of solutions, moving plane method, topological solution
MSC numbers : 81T13, 35B40, 35J61
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd